# SDR ORJA97140

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21D101
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED BURNED RUBBER AND PAPER ODOR IN AFT CABIN.  REMOVED AND REPLACED COALESCER BAGS IAW MM 21-30-10.  AIRCRAFT RETURNED TO SERVICE.  (X)
